About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 531894, 11 pages
http://dx.doi.org/10.1155/2013/531894
Research Article

Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces

Eastern Mediterranean University, Gazimagusa, TRNC, 10 Mersin, Turkey

Received 24 December 2012; Revised 13 March 2013; Accepted 13 March 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov, “Approximate Controllability of Fractional Neutral Evolution Equations in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 531894, 11 pages, 2013. doi:10.1155/2013/531894